Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Okay to take oxyelite pro and methorexate together?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
Iwould like to know is it ok for me to take oxyelite pro and methorexate together.
Posted Mon, 11 Jun 2012 in Arthritis
Answered by Dr. Praveen Tayal 26 minutes later
Thanks for writing to us.
Oxy elite pro is a fat burner which has been advertised widely and its exact composition and ingredients have not been specified.
Similarly there are no rational drug trials available to test its efficacy, safety and interactions with other drugs.
Because dietary supplements have not been thoroughly studied in the clinical setting, possible side effects and interactions with other drugs are not well-known.
So, it is not advisable to combine its use with a drug like methotrexate.
Its complete harmful effects on the body are not yet known and are difficult to predict.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor